# SDR IPXA2023030491514

- Difficulty date: February 20, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,484 hours, 19,938 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N51931
- Part serial: NA
- Condition: Corroded
- Location: #2 Eng Pyl Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#2 ENGINE PYLON INBD SKIN AT THE FWD HINGE DOOR INNER AFT LIP HAS A EXFOLIATION CORROSIONCORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THE #2 ENGINE PYLON INBD FWD SKIN PER SRM 51-40-02
